# SDR DLM88050190

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 40,323 hours, 31,418 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 1536
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRBORNE A/T CLICKED OFF, DFGS ALT WINDOW BLANKED, AND FMS SCRATCH PAD SHOWED CADC NR 1 FAILED.  USED CADC FAIL CHECKLIST.  ON LEVEL OFF NR 1 ALT WAS 600 FT HIGHER THAN STBY.  BECAUSE OF INDICATION IF INTERMITTENT FAILURE FROM   BOTH CADC COMP, RETURNED TO CVG.  REPLACED CADC NR 1 AND CADC NR 2.  OPS AND LEAK CHECKED SYS PER AMM 34-11-00-201-1.  RAN RT 1 AND 2, BOTH OK.
